MathSciNet Relay Station
MathSciNet bibliographic data
MR1954235 46B20 (03E02 03E15 05D10 46B03)
Gowers, W. T. An infinite Ramsey theorem and some Banach-space dichotomies. Ann. of Math. (2) 156 (2002), no. 3, 797–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement